# SDR ABXA20140509166

- Difficulty date: May 9, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO CTR BILGE AREA, STRINGER 36R BETWEEN STATION 1263 & 1285 IS CORRODED.  REMOVED DAMAGED STRINGER 36R & INSTALLED NEW REPAIR IAW SRM 53-00-03, REPAIR 2 NR 39 351070.  CORRODED L2, PN 146T3003, SN NSN, PART NAME STRINGER, FS & BS LOCATION ON ACFT STATION 1253 TO STATION 1302, STRINGER & WS LOCATION ON ACFT 36R.  ACFT WAS GNDED.
